# SDR FDEA201212224365

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1540 -600,  LBL 24, CORRODED AND GOUGED.   REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  REMOVED SEAT TRACK IAW SRM 51-40-02,  LOCATED AND DRILLED NEW SEAT TRACK IAW DWG 146N5137-2.  INSTALLED NEW SEAT TRACK IAW DWG 146N5120 & SRM  51-40-02.
